# SDR C2XA09IA213

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 23,456 hours, 22,176 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Hinge
- Part number: 7162118603
- Condition: Broken
- Location: Cargo Ramp
- Component: Cargo Ramp
- Component part number: 7162118601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3040, DURING PREFLIGHT INSPECTION THE CARGO RAMP ASSY WAS FOUND TO HAVE A BROKEN HINGE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED RAMP ASSEMBLY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
